# SDR DL72S952048

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, ANGLE BELOW TAI DUCT CRACKED AT BOTTOM OF CUTOUT FOR TAI DUCT.  REPAIRED PER MM 57-54-0 FIG 805A, FOR NR 7 L/E SLAT AT HMV.
